# SDR AUS20011266

- Difficulty date: November 23, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRING INCORRECTLY ROUTED CAUSING A STRAIN ON THE MICROSWITCH.
